# SDR DALA2023102308697

- Difficulty date: October 7, 2022
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 72,718 hours, 27,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2441891) DENT FOUND UNIDENTIFIED BELOW AFT CARGO DOOR CUTOUT, FWD END APPROXIMATELY 18" RUNNING I/B. COMPLIED WITH RI 602847-14.
